Research Repository

Necessary conditions for exponential stability of linear neutral type systems with multiple time delays

Zhao, N, Zhang, X, Xue, Y and Shi, Peng ORCID: 0000-0003-2668-7616 (2018) Necessary conditions for exponential stability of linear neutral type systems with multiple time delays. Journal of The Franklin Institute, 355 (1). 458 - 473. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov–Krasovskii functional approach; neutral-delay-free systems; stability analysis; instability domains; fundamental matrix; Lyapunov matrix
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Oct 2018 03:35
Last Modified: 08 Oct 2018 03:35
URI: http://vuir.vu.edu.au/id/eprint/37230
DOI: https://doi.org/10.1016/j.jfranklin.2017.11.016
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar